MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 22 43; BI MENTUM LINER

DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 22 43; BI MENTUM LINER
Model Number BI-MENTUM PE Liner 22,2 / 43
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to dislocation.The surgeon removed cup, head, and liner and replaced with stryker dual mobility.No surgical delay was reported.Doi: (b)(6) 2022; dor: (b)(6) 2022; affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).

Brand Name
BI MENTUM PFRK PE LINER 22 43
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key14685573
Report Number1818910-2022-50030
Device Sequence Number14657363
Product Code LPH
UDI-Device Identifier03662200015504
UDI-Public03662200015504
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2022
Report Date (Section F) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE Liner 22,2 / 43
Device Catalogue NumberDS10014322
Device Lot Number2002689A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/29/2022
Event Location Hospital
Date Report to Manufacturer06/03/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/14/2022
Date Device Manufactured10/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 22.225+4 NK; PINNACLE DM LINER 50_43
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Date Report Sent to FDA06/14/2022